Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on the weighted norm inequality
for the one-sided maximal operator

Author: Lai Qinsheng
Journal: Proc. Amer. Math. Soc. 124 (1996), 527-537
MSC (1991): Primary 42B25
MathSciNet review: 1301523
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $M_g^+$ be the one-sided maximal function. In this note we obtain some necessary and sufficient conditions in order that the weighted weak type inequality holds for $M_g^+$. Meanwhile, some necessary or sufficient conditions for the weighted inequality for $M_g^+$ are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B25

Retrieve articles in all journals with MSC (1991): 42B25

Additional Information

Lai Qinsheng
Affiliation: Department of Pure Mathematics, The University of Leeds, Leeds, LS2 9JT, England
Address at time of publication: Department of Mathematics & Statistics, University of Edinburgh, King’s Buildings, Mayfield Road, Edinburgh EH9 3JZ, United Kingdom

PII: S 0002-9939(96)03099-7
Keywords: One-sided maximal function, weighted inequality, weight
Received by editor(s): January 28, 1993
Received by editor(s) in revised form: September 7, 1994
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia